# SDR DALA2015102306393

- Difficulty date: October 22, 2015
- Submitted: October 23, 2015
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 41,168 hours, 5,306 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

NEAR TOP OF CLIMB AND DURING THE FIRST TWO HOURS OF CRUISE, FUMES WERE IN THE COCKPIT AND CABIN, SLOWLY DISSAPATED THEREAFTER.  INSPECTED ENGINES AND VENT INTAKES, NO LEAKS NOTED.  RAN ENGINES AT IDLE, CLIMB AND CRUISE POWER FOR 1 HOUR, WITH GALLEY AND IFE EQUIPMENT OPERATING. NO DEFECTS NOTED.
